# SDR R61A201802010101

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BETWEEN FRAMES 87 AND 88, LBL 10 TO RBL 10 CENTER SHEAR PANEL IS CORRODED.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01, SRM 51-23-04.
